RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 13–31 (Mi mz2205)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations

A. A. Amosov, A. A. Zlotnik

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (4125 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 555–567

Bibliographic databases:

UDC: 517.958+533.7
Received: 27.12.1993

Citation: A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations”, Mat. Zametki, 55:6 (1994), 13–31; Math. Notes, 55:6 (1994), 555–567

Citation in format AMSBIB
\Bibitem{AmoZlo94}
\by A.~A.~Amosov, A.~A.~Zlotnik
\paper Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 13--31
\mathnet{http://mi.mathnet.ru/mz2205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296008}
\zmath{https://zbmath.org/?q=an:0832.35102}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 555--567
\crossref{https://doi.org/10.1007/BF02110349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz2205
  • http://mi.mathnet.ru/eng/mz/v55/i6/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Amosov, A. A. Zlotnik, “An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Comput. Math. Math. Phys., 36:10 (1996), 1415–1428  mathnet  mathscinet  zmath  isi
    2. A. A. Amosov, A. A. Zlotnik, “On quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data”, Comput. Math. Math. Phys., 36:2 (1996), 203–220  mathnet  mathscinet  zmath  isi
    3. A. A. Zlotnik, A. A. Amosov, “Stability of generalized solutions to equations of one-dimensional motion of viscous heat-conducting gases”, Math. Notes, 63:6 (1998), 736–746  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. K. O. Kazënkin, “Suschestvovanie globalnogo obobschennogo resheniya odnomernoi zadachi o protekanii vyazkogo barotropnogo gaza”, Fundament. i prikl. matem., 8:4 (2002), 993–1007  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:48
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019